# SDR DALA2019031501789

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: CORROSION ON RT SIDE PANEL FROM STA 1310 TO 1380 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NR 00396 CORROSION LEVEL 2 RT SIDE PANEL FROM STA 1310 TO 1380 WAS REPLACED PER SRM. (0986343)
